Previous |  Up |  Next


[A1] Andres J.: Lagrange stability of higher-order analogy of damped pendulum equations. Acta Univ. Palacki. Olomuc., Fac. rer. nat. 106, Phys. 31 (1992), 154-159. Zbl 0823.70018
[A2] Andres J.: On the problem of Hurwitz for shifted polynomials. Acta Univ. Palacki. Olomuc., Fac. rer. nat. 106, Phys. 31 (1992), 160-164 (Czech).
[AT] Andres J., Turský T.: Asymptotic estimates of solutions and their derivatives of nth-order nonhomogeneous ordinary differential equations with constant coefficients. Discussiones Math. 16, 1 (1996). MR 1429037
[AV] Andres J., Vlček V.: Asymptotic behaviour of solutions to the n-th order nonlinear differential equation under forcing. Rend. Ist. Mat. Univ. Trieste 21, 1 (1989), 128-143. MR 1142529 | Zbl 0753.34020
[BVGN] Bylov B. F., Vinograd R. E., Grobman D. M., Nemytskii V. V.: Theory of Liapunov Exponents. Nauka, Moscow, 1966 (Russian).
[C] Cesari L.: Asymptotic Behavior and Stability Problems in Ordinary Differetial Equations. Springer, Berlin, 1959. MR 0118904
[E] Esclangon E.: Sur les intégrales bornées d’une équation différentielle linéaire. C R. Ac. de Sc., Paris 160 (1915), 775-778.
[HM] Howard J. E., Mackey R. J.: Calculation of linear stability boundaries for equilibria of Hamiltonian systems. Phys. Lett. A 122, 6, 7 (1987), 331-334. MR 0897488
[K] Koutna M.: Asymptotic properties of solutions of the fifth-order nonhomogenons differential equations with constant coefficients. Mgr. Thesis, Faculty of Science, Palacký University, Olomouc, 1993 (Czech).
[KBK] Krasnoseľskii M. A., Burd V. Sh., Kolesov, Yu. S.: Nonlineаr Almost Periodic Oscillаtions. Nauka, Moscow, 1970 (Russian).
[L] Levitan B. M.: Almost-Periodic Functions. GITTL, Moscow, 1953 (Russian). MR 0060629 | Zbl 1222.42002
[P] Perron O.: Algebrа II (Theorie der аlgebrаischen Gleichungen). W. de Gruyter & Co., Berlin-Leipzig, 1933.
Partner of
EuDML logo